Journal article icon

Journal article

B'2SIGMA+ -]SIGMAX2SIGMA+ SYSTEMS OF MGH AND MGD

Publication status:
Published

Actions


Authors


Journal:
CANADIAN JOURNAL OF PHYSICS
Volume:
54
Issue:
18
Pages:
1898-1904
Publication date:
1976-01-01
ISSN:
0008-4204
Source identifiers:
52593
Pubs id:
pubs:52593
UUID:
uuid:3667aeb3-1de8-48eb-b2b8-6920c5945c46
Local pid:
pubs:52593
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP